Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Trying to conceive, have nausea and constipation after taking clomid and progesterone, negative pregnancy test. What else can it be?<br>

Hi my husband and I have been trying for four years to get pregnant and for the past year and five tries later after taking progesterone and clomid I have for the past five days been getting nauseous and now constipated and have lower abdomen cramps however I went to the er today and they gave me a pt test and it came back negative but I still have nausea what could it be and I m still cramping and constipated
Asked On : Fri, 26 Oct 2012
Answers:  1 Views:  99
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
hi welcome to hcm.see it may be due to medicine u feel nauseated,cramp in abdomen or may be due to stomach upset so kindly concern your doc whom advice u take these hormonal tab.for your complaints of infertility concen any specialist second opinion do all blood test and sonogram to find out the reason for infertility and simultaneously do your husband semen report.
Answered: Fri, 26 Oct 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor